Géométrie algébrique
Cohomologie des formes différentielles régulières pour les courbes affines
[Cohomology of regular differential forms for affine curves]
Comptes Rendus. Mathématique, Volume 338 (2004) no. 11, pp. 863-868.

Let C be an affine curve, and denote by H1(C) its first troncated De Rham cohomology group, i.e. the quotient of regular differential 1-forms on C by exact 1-forms. First we introduce a nonnegative invariant μ′(C,x) that measures the complexity of the singularity of C at the point x, and we establish the following formula:

dim H 1 (C)= dim H 1 (C)+ xC μ'(C,x),
where H1(C) is the first singular homology group of C with complex coefficients. Second we consider a family of curves given by the fibres of a morphism f:X, where X is an affine reduced surface. We analyse the behaviour of the function y↦dimH1(f−1(y)). More precisely we show that it is constant over a Zariski open set, and that it is lower semi-continuous is general.

Soit C une courbe affine complexe réduite, et soit H1(C) son premier groupe de cohomologie de De Rham tronqué, c'est-à-dire le quotient des 1-formes régulières sur C par les 1-formes exactes. En premier lieu, nous introduisons un invariant μ′(C,x)⩾0 qui mesure la complexité de la singularité de C au point x, et nous démontrons la formule suivante :

dim H 1 (C)= dim H 1 (C)+ xC μ'(C,x),
H1(C) désigne le premier groupe d'homologie singulière de C à coefficients complexes. Deuxièmement, nous considérons une famille de courbes affines donnée par les fibres d'un morphisme f:X, où X est une surface affine réduite. Nous analysons le comportement de la fonction y↦dimH1(f−1(y)). Plus précisément, nous montrons qu'elle est constante sur un ouvert de Zariski, et qu'elle est semi-continue inférieurement en général.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2003.11.019
Bonnet, Philippe 1

1 Université de Genève, section de mathématiques, 2–4, rue du Lièvre, 1211 Genève 24, Suisse
@article{CRMATH_2004__338_11_863_0,
     author = {Bonnet, Philippe},
     title = {Cohomologie des formes diff\'erentielles r\'eguli\`eres pour les courbes affines},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {863--868},
     publisher = {Elsevier},
     volume = {338},
     number = {11},
     year = {2004},
     doi = {10.1016/j.crma.2003.11.019},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2003.11.019/}
}
TY  - JOUR
AU  - Bonnet, Philippe
TI  - Cohomologie des formes différentielles régulières pour les courbes affines
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 863
EP  - 868
VL  - 338
IS  - 11
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2003.11.019/
DO  - 10.1016/j.crma.2003.11.019
LA  - fr
ID  - CRMATH_2004__338_11_863_0
ER  - 
%0 Journal Article
%A Bonnet, Philippe
%T Cohomologie des formes différentielles régulières pour les courbes affines
%J Comptes Rendus. Mathématique
%D 2004
%P 863-868
%V 338
%N 11
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2003.11.019/
%R 10.1016/j.crma.2003.11.019
%G fr
%F CRMATH_2004__338_11_863_0
Bonnet, Philippe. Cohomologie des formes différentielles régulières pour les courbes affines. Comptes Rendus. Mathématique, Volume 338 (2004) no. 11, pp. 863-868. doi : 10.1016/j.crma.2003.11.019. http://www.numdam.org/articles/10.1016/j.crma.2003.11.019/

[1] André, Y.; Baldarrassi, F. De Rham Cohomology of Differential Modules on Algebraic Varieties, Progr. Math., Birkhäuser, 2000

[2] Bloom, T.; Herrera, M. De Rham cohomology of an analytic space, Invent. Math., Volume 7 (1968), pp. 275-296

[3] Bonnet, P.; Dimca, A. Relative differential forms and complex polynomials, Bull. Sci. Math., Volume 124 (2000) no. 7, pp. 557-571

[4] Broughton, S.A. On the topology of polynomial hypersurfaces, Proc. Sympos. Pure Math., vol. 40, Part I (Arcata Singularities Conference), American Mathematical Society, 1983, pp. 167-178

[5] Buchweitz, R.-O.; Greuel, G.-M. Le nombre de Milnor, équisingularité et déformations des courbes réduites, Séminaire sur les singularités (direction : Lê Dung Trang), Publications mathématiques de l'Université Paris VII, 1976

[6] Dimca, A. Singularities and Topology of Hypersurfaces, Springer-Verlag, New York, 1992

[7] Eisenbud, D. Commutative Algebra with a View Toward Algebraic Geometry, Springer-Verlag, New York, 1995

[8] Greuel, G.-M. Der Gauss–Manin-Zusammenhang isolierter Singularitaten von vollstandigen Durchschnitten, Math. Ann., Volume 214 (1975), pp. 235-266

[9] Grothendieck, A. On De Rham cohomology of algebraic varieties, Publ. Math. I.H.E.S., Volume 29 (1966)

[10] E.J.N. Looijenga, Isolated Singular Points on Complete Intersections, Cambridge University Press

[11] Varčenko, A.N. Un théorème sur l'équisingularité des familles de variétés algébriques, Izv. Akad. Nauk SSSR Ser. Mat., Volume 36 (1972), pp. 957-1019 (English translation Math. USSR Izv., 6, 1972, pp. 949-1008)

Cited by Sources: